# SDR CALA2022122603500

- Difficulty date: December 26, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 117,521 hours, 18,273 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Missing
- Location: Lt Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FUELING, FOUND LEFT FUEL TANK CAP MISSING. INSTALLED FUELING PANEL LEFT FUEL TANK CAP.
